Advanced

Classification of all travelling-wave solutions for some nonlinear dispersive equations

Lenells, Jonatan LU (2007) In Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Science 365(1858). p.2291-2298
Abstract
We present a method for the classification of all weak travelling-wave solutions for some dispersive nonlinear wave equations. When applied to the Camassa-Holm or the Degasperis-Procesi equation, the approach shows the existence of not only smooth, peaked and cusped travelling-wave solutions, but also more exotic solutions with fractal-like wave profiles.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Degasperis-Procesi equation, travelling waves, Camassa-Holm equation
in
Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Science
volume
365
issue
1858
pages
2291 - 2298
publisher
Royal Society Publishing
external identifiers
  • wos:000249100200009
  • scopus:34548229028
  • pmid:17360257
ISSN
1364-503X
DOI
10.1098/rsta.2007.2009
language
English
LU publication?
yes
id
1d677fee-fcf1-448d-8650-3ec9e4602425 (old id 688750)
date added to LUP
2016-04-01 16:26:23
date last changed
2021-06-08 05:38:06
@article{1d677fee-fcf1-448d-8650-3ec9e4602425,
  abstract     = {We present a method for the classification of all weak travelling-wave solutions for some dispersive nonlinear wave equations. When applied to the Camassa-Holm or the Degasperis-Procesi equation, the approach shows the existence of not only smooth, peaked and cusped travelling-wave solutions, but also more exotic solutions with fractal-like wave profiles.},
  author       = {Lenells, Jonatan},
  issn         = {1364-503X},
  language     = {eng},
  number       = {1858},
  pages        = {2291--2298},
  publisher    = {Royal Society Publishing},
  series       = {Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Science},
  title        = {Classification of all travelling-wave solutions for some nonlinear dispersive equations},
  url          = {http://dx.doi.org/10.1098/rsta.2007.2009},
  doi          = {10.1098/rsta.2007.2009},
  volume       = {365},
  year         = {2007},
}